Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 11, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Dec 25, 2015, 8:46 PM CST for 8 counties in Texas. It took effect at Dec 26, 2015, 9:00 AM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 8:46 PM CST (02:46 UTC)
- In effect from
- Dec 26, 2015, 9:00 AM CST
- Expired
- Dec 28, 2015, 6:00 AM CST
- In force
- 45 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 2.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2036 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
033 WWUS74 KBRO 260246 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 846 PM CST FRI DEC 25 2015 ...STRONG SOUTHERLY WINDS DEVELOPING SATURDAY AND CONTINUING THROUGH SATURDAY NIGHT... .INTENSIFYING LOW PRESSURE MOVING INTO THE TEXAS PERMIAN BASIN SATURDAY AFTERNOON...THEN INTO SOUTH TEXAS SATURDAY NIGHT...WILL COMBINE WITH HIGH PRESSURE ANCHORED OVER THE EASTERN GULF OF MEXICO TO PRODUCE STRONG SOUTHERLY WINDS THROUGH EARLY SUNDAY. A COLD FRONT WILL SHIFT WINDS FROM THE NORTHWEST AT SIMILAR SPEEDS LATER SUNDAY INTO SUNDAY NIGHT. TXZ250-251-253>257-261500- /O.NEW.KBRO.WI.Y.0011.151226T1500Z-151227T1200Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 846 PM CST FRI DEC 25 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 6 AM CST SUNDAY. * TIMING...9 AM SATURDAY THROUGH 6 AM SUNDAY. * WINDS...INCREASING FROM THE SOUTH AT 25 TO 35 MPH BETWEEN 9 AM AND NOON SATURDAY...THEN 30 TO 40 MPH WITH GUSTS TO 45 MPH SATURDAY AFTERNOON AND FOR MUCH OF SATURDAY NIGHT. * IMPACTS...UNFASTENED ITEMS SUCH AS LAWN FURNITURE...TRAMPOLINES...TRASH CANS...PORTABLE BASKETBALL HOOPS...AND PLANTERS...ESPECIALLY THOSE WITH SOUTH FACING EXPOSURES...COULD BLOW AROUND OR BECOME FLYING OBJECTS. CHRISTMAS DECORATIONS SUCH AS LAWN ORNAMENTS AND TREE OR ROOF LIGHTS ARE ALSO AT RISK FOR DAMAGE IF NOT TIED DOWN. ISOLATED TO SCATTERED POWER OUTAGES CAN ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS ON EAST-WEST ELEVATED HIGHWAYS. FASTEN OR TIE DOWN LOOSE DOORS...WINDOWS...SHINGLES...AND SIDING. TIE DOWN OR MOVE INTO SHELTER LIGHTWEIGHT OUTDOOR OBJECTS...INCLUDING ITEMS LISTED IN THE IMPACTS SECTION ABOVE...BEFORE 9 AM SATURDAY. && $$ 52/BSG
6 follow-up statements
565 WWUS74 KBRO 261614 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1014 AM CST SAT DEC 26 2015 ...STRONG SOUTHERLY WINDS WILL DEVELOP TODAY AND CONTINUE THROUGH TONIGHT... .INTENSIFYING LOW PRESSURE MOVING INTO THE TEXAS PERMIAN BASIN THIS AFTERNOON...THEN INTO SOUTH TEXAS TONIGHT...WILL COMBINE WITH HIGH PRESSURE ANCHORED OVER THE EASTERN GULF OF MEXICO TO PRODUCE STRONG SOUTHERLY WINDS THROUGH EARLY SUNDAY. A COLD FRONT WILL SHIFT WINDS FROM THE NORTHWEST AT SIMILAR SPEEDS LATER SUNDAY INTO SUNDAY NIGHT. TXZ250-251-253>257-270000- /O.CON.KBRO.WI.Y.0011.000000T0000Z-151227T1200Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 1014 AM CST SAT DEC 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * TIMING...9 AM THROUGH 6 AM SUNDAY. * WINDS...INCREASING FROM THE SOUTH AT 25 TO 35 MPH BETWEEN 9 AM AND NOON...THEN 30 TO 40 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND FOR MUCH OF TONIGHT. * IMPACTS...UNFASTENED ITEMS SUCH AS LAWN FURNITURE... TRAMPOLINES...TRASH CANS...PORTABLE BASKETBALL HOOPS...AND PLANTERS...ESPECIALLY THOSE WITH SOUTH FACING EXPOSURES... COULD BLOW AROUND OR BECOME FLYING OBJECTS. CHRISTMAS DECORATIONS SUCH AS LAWN ORNAMENTS AND TREE OR ROOF LIGHTS ARE ALSO AT RISK FOR DAMAGE IF NOT TIED DOWN. ISOLATED TO SCATTERED POWER OUTAGES CAN ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS ON EAST-WEST ELEVATED HIGHWAYS. FASTEN OR TIE DOWN LOOSE DOORS... WINDOWS...SHINGLES...AND SIDING. TIE DOWN OR MOVE INTO SHELTER LIGHTWEIGHT OUTDOOR OBJECTS. && $$
858 WWUS74 KBRO 270007 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 607 PM CST SAT DEC 26 2015 ...STRONG SOUTHERLY WINDS KEEP ON CRANKING OVERNIGHT... ...STRONG NORTHWEST WINDS EXPECTED BEHIND SUNDAY FRONT AND ADVISORIES MAY NEED TO BE EXTENDED... .INTENSIFYING LOW PRESSURE MOVING ACROSS SOUTH TEXAS TONIGHT...WILL CONTINUE TO COMBINE WITH HIGH PRESSURE ANCHORED OVER THE EASTERN GULF OF MEXICO TO MAINTAIN STRONG SOUTHERLY WINDS THROUGH EARLY SUNDAY. A COLD FRONT WILL SHIFT WINDS FROM THE NORTHWEST AT SIMILAR SPEEDS SUNDAY AFTERNOON. TXZ250-251-253>257-271200- /O.CON.KBRO.WI.Y.0011.000000T0000Z-151227T1200Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 607 PM CST SAT DEC 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * TIMING...THROUGH 6 AM SUNDAY. * WINDS...SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO 40 MPH UNTIL 9 PM INCREASING TO 30 TO 40 MPH WITH GUSTS 45 TO 50 MPH BETWEEN 9 PM AND 4 AM BEFORE DIMINISHING SLIGHTLY BY DAYBREAK...6 AM...SUNDAY. * IMPACTS...UNFASTENED ITEMS SUCH AS LAWN FURNITURE... TRAMPOLINES...TRASH CANS...PORTABLE BASKETBALL HOOPS...AND PLANTERS...ESPECIALLY THOSE WITH SOUTH FACING EXPOSURES... COULD BLOW AROUND OR BECOME FLYING OBJECTS. CHRISTMAS DECORATIONS SUCH AS LAWN ORNAMENTS AND TREE OR ROOF LIGHTS ARE ALSO AT RISK FOR DAMAGE IF NOT TIED DOWN. ISOLATED TO SCATTERED POWER OUTAGES WILL CONTINUE AND MAY INCREASE IN COVERAGE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS ON EAST-WEST ELEVATED HIGHWAYS. FASTEN OR TIE DOWN LOOSE DOORS... WINDOWS...SHINGLES...AND SIDING. TIE DOWN OR MOVE INTO SHELTER LIGHTWEIGHT OUTDOOR OBJECTS. && $$ 52/BSG
149 WWUS74 KBRO 271052 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 452 AM CST SUN DEC 27 2015 ...HAZARDOUS WINDS EXPECTED THROUGH THE NEXT 24 HOURS... .STRONG SOUTHERLY WINDS EARLY THIS MORNING WILL QUICKLY BE REPLACED BY STRONG NORTHWESTERLY WINDS LATER THIS MORNING AND EARLY THIS AFTERNOON DUE TO THE PASSAGE OF A COLD FRONT. A BRIEF PERIOD OF LIGHT WINDS MAY OCCUR AS THE FRONT APPROACHES FROM THE NORTHWEST. MUCH LIGHTER WINDS ARE ANTICIPATED AFTER SUNRISE ON MONDAY AS HIGH PRESSURE BUILDS INTO THE REGION IN THE WAKE OF THE COLD FRONT. TXZ248-249-252-271900- /O.EXB.KBRO.WI.Y.0011.151227T1200Z-151228T1200Z/ ZAPATA-JIM HOGG-STARR- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE... RIO GRANDE CITY...ROMA 452 AM CST SUN DEC 27 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * TIMING...THROUGH 6 AM MONDAY. * WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH INCREASING TO NORTHWEST 30 TO 45 MPH. * IMPACTS...UNFASTENED ITEMS SUCH AS LAWN FURNITURE... TRAMPOLINES...TRASH CANS...PORTABLE BASKETBALL HOOPS...AND PLANTERS...ESPECIALLY THOSE WITH SOUTH FACING EXPOSURES...COULD BLOW AROUND OR BECOME FLYING OBJECTS. CHRISTMAS DECORATIONS SUCH AS LAWN ORNAMENTS AND TREE OR ROOF LIGHTS ARE ALSO AT RISK FOR DAMAGE IF NOT TIED DOWN. ISOLATED TO SCATTERED POWER OUTAGES WILL CONTINUE AND MAY INCREASE IN COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS ON EAST-WEST ELEVATED HIGHWAYS. FASTEN OR TIE DOWN LOOSE DOORS... WINDOWS...SHINGLES...AND SIDING. TIE DOWN OR MOVE INTO SHELTER LIGHTWEIGHT OUTDOOR OBJECTS. && $$ TXZ250-251-253>257-271900- /O.EXT.KBRO.WI.Y.0011.000000T0000Z-151228T1200Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 452 AM CST SUN DEC 27 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * TIMING...THROUGH 6 AM MONDAY. * WINDS...SOUTH WINDS AROUND 30 MPH INCREASING TO NORTHWEST 30 TO 40 MPH. * IMPACTS...UNFASTENED ITEMS SUCH AS LAWN FURNITURE... TRAMPOLINES...TRASH CANS...PORTABLE BASKETBALL HOOPS...AND PLANTERS...ESPECIALLY THOSE WITH SOUTH FACING EXPOSURES...COULD BLOW AROUND OR BECOME FLYING OBJECTS. CHRISTMAS DECORATIONS SUCH AS LAWN ORNAMENTS AND TREE OR ROOF LIGHTS ARE ALSO AT RISK FOR DAMAGE IF NOT TIED DOWN. ISOLATED TO SCATTERED POWER OUTAGES WILL CONTINUE AND MAY INCREASE IN COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS ON EAST-WEST ELEVATED HIGHWAYS. FASTEN OR TIE DOWN LOOSE DOORS... WINDOWS...SHINGLES...AND SIDING. TIE DOWN OR MOVE INTO SHELTER LIGHTWEIGHT OUTDOOR OBJECTS. && $$
477 WWUS74 KBRO 271855 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1255 PM CST SUN DEC 27 2015 ...HAZARDOUS WINDS EXPECTED THROUGH EARLY MONDAY MORNING... .STRONG NORTHWESTERLY WINDS ARE EXPECTED THIS AFTERNOON AND TONIGHT IN THE WAKE OF A COLD FRONT THAT SWEPT ACROSS THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS THIS MORNING. LIGHTER WINDS ARE ANTICIPATED AFTER SUNRISE ON MONDAY AS HIGH PRESSURE BUILDS INTO THE REGION. TXZ248>257-280300- /O.CON.KBRO.WI.Y.0011.000000T0000Z-151228T1200Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1255 PM CST SUN DEC 27 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * TIMING...THROUGH 6 AM MONDAY. * WINDS...NORTHWEST WINDS INCREASING TO 30 TO 45 MPH. * IMPACTS...UNFASTENED ITEMS SUCH AS LAWN FURNITURE... TRAMPOLINES...TRASH CANS...PORTABLE BASKETBALL HOOPS...AND PLANTERS...ESPECIALLY THOSE WITH SOUTH FACING EXPOSURES... COULD BLOW AROUND OR BECOME FLYING OBJECTS. CHRISTMAS DECORATIONS SUCH AS LAWN ORNAMENTS AND TREE OR ROOF LIGHTS ARE ALSO AT RISK FOR DAMAGE IF NOT TIED DOWN. ISOLATED TO SCATTERED POWER OUTAGES WILL CONTINUE AND MAY INCREASE IN COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS ON EAST-WEST ELEVATED HIGHWAYS. FASTEN OR TIE DOWN LOOSE DOORS... WINDOWS...SHINGLES...AND SIDING. TIE DOWN OR MOVE INTO SHELTER LIGHTWEIGHT OUTDOOR OBJECTS. && $$
849 WWUS74 KBRO 280312 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 912 PM CST SUN DEC 27 2015 ...WINDS DIMINISHING REMAINING STRONG AND GUSTY ALONG IMMEDIATE COAST... .STRONG NORTHWESTERLY WINDS CONTINUE TO DIMINISH BUT REMAIN STRONG ALONG THE IMMEDIATE COAST. SOME GUSTS TO APPROACH 40 MPH OVERNIGHT BUT WILL BE LESS FREQUENT. TXZ248>255-280415- /O.CAN.KBRO.WI.Y.0011.000000T0000Z-151228T1200Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN 912 PM CST SUN DEC 27 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS AROUND 35 MPH. $$ TXZ256-257-281115- /O.CON.KBRO.WI.Y.0011.000000T0000Z-151228T1200Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 912 PM CST SUN DEC 27 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * TIMING...THROUGH 6 AM MONDAY. * WINDS...NORTHWEST WINDS 25 TO 35 MPH OCCASIONAL GUSTS TO 40 MPH. * IMPACTS...UNFASTENED ITEMS SUCH AS LAWN FURNITURE... TRAMPOLINES...TRASH CANS...PORTABLE BASKETBALL HOOPS...AND PLANTERS...ESPECIALLY THOSE WITH SOUTH FACING EXPOSURES... COULD BLOW AROUND OR BECOME FLYING OBJECTS. CHRISTMAS DECORATIONS SUCH AS LAWN ORNAMENTS AND TREE OR ROOF LIGHTS ARE ALSO AT RISK FOR DAMAGE IF NOT TIED DOWN. ISOLATED TO SCATTERED POWER OUTAGES WILL CONTINUE AND MAY INCREASE IN COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS ON EAST-WEST ELEVATED HIGHWAYS. FASTEN OR TIE DOWN LOOSE DOORS... WINDOWS...SHINGLES...AND SIDING. TIE DOWN OR MOVE INTO SHELTER LIGHTWEIGHT OUTDOOR OBJECTS. && $$
857 WWUS74 KBRO 281203 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 603 AM CST MON DEC 28 2015 ...THE NORTHWEST WINDS ARE WEAKENING STEADILY... .THE SURFACE HIGH PRESSURE AREA OVER THE STATE HAS BEEN STEADILY WEAKENING THROUGHOUT THE NIGHTTIME HOURS. THIS HAS ALLOWED THE NORTHWEST WINDS OVER DEEP SOUTH TEXAS TO FALL BELOW WIND ADVISORY LEVELS. ACCORDINGLY THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. TXZ256-257-281315- /O.EXP.KBRO.WI.Y.0011.000000T0000Z-151228T1200Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 603 AM CST MON DEC 28 2015 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Dec 25, 6:15 PM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Dec 25, 6:15 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 615 PM CST FRI DEC 25 2015 .DISCUSSION...MADE A FEW MINOR SURGICAL CHANGES TO THE FORECAST BASED ON 'BIG PICTURE' ITEMS FOR RAIN CHANCES...FOG...AND ESPECIALLY WIND. FIRST...FOR WIND: ECMWF/GFS IN EXCELLENT AGREEMENT FOR A PROLONGED PERIOD OF VERY STRONG WINDS BEGINNING AROUND NOON SATURDAY AND PREVAILING THROUGH MOST OF SATURDAY NIGHT. DETERMINISTIC GUIDANCE RANGES FROM 27 TO 32 KNOTS (SUSTAINED) WHICH MAKES SENSE BASED ON THE OVERALL SYNOPTIC FORCING FROM THE RAPIDLY CUTTING OFF UPPER LOW AND EQUALLY TIGHTENING LOW LEVEL PRESSURE GRADIENT. MODEL SOUNDINGS EACH SHOW A SOLID MIXED-LAYER WIND AVERAGE OF 35 TO 40 KNOTS DURING THE DAY...AND EXPECTED EROSION OF LOW CLOUDS ESPECIALLY ALONG/WEST OF U.S. 77/I-69E ADD CONFIDENCE FOR GUSTS IN THESE RANGES...40 TO 45 MPH OR EVEN HIGHER IN A FEW SPOTS. SO...WHAT ABOUT WIND ADVISORY? PLAN TO ISSUE FOR THE USUAL SUSPECTS ALONG/EAST OF U.S. 281/I-69C TO COVER MOST OF SATURDAY AND SATURDAY NIGHT. IN FACT...THE PERSISTENT APPEARANCE OF A 50+ KNOT JET ALL THE WAY DOWN TO 950 MB (1000 FEET OR SO) AT HARLINGEN AND NOT TOO MUCH LOWER AT MCALLEN BY MIDNIGHT COULD PRODUCE SOME OF THE HIGHEST GUSTS AS SURFACE TEMPERATURES LIKELY TO REMAIN NEAR 80 IN MANY AREAS THROUGH THE PERIOD...KEEPING THE MIXING MACHINE GOING. LOOK FOR THE UPDATE WITH THE HAZARD BY 830 PM. AS FOR RAIN CHANCES AND FOG IN THE SHORT TERM? FUGGEDABOUDIT! ATMOSPHERE IS BONE DRY ABOVE THE INVERSION AND SYNOPTIC FORCING NON-EXISTENT THROUGH SATURDAY. NOT SURE WHERE GUIDANCE IS COMING UP WITH MENTIONABLE RAIN SATURDAY NIGHT...ONLY ACROSS THE RANCHLANDS...GIVEN THE PUNCH OF DEEP DRY AIR RUNNING FROM THE SIERRA MADRE TOWARD THE VALLEY. AS FOR FOG TONIGHT? NO CHANCE WITH LOW LEVEL WINDS BASED ON 00Z SOUNDING RUNNING AT 20 TO 30 KNOTS BELOW THE INVERSION. LATEST GUIDANCE PICKS UP ON THIS IDEA AND EXPECT FREQUENT BREEZY GUSTS ALL NIGHT...SO AT MOST A FUZZY HAZE BUT NOTHING TO REDUCE VISIBILITY TO BE MENTIONABLE. ONE MORE NOTE ON FOG: INTERESTING TO SEE THE SHARP DIFFERENCE IN TEMPERATURE BETWEEN CORPUS CHRISTI BAY/NEARSHORE WATERS OF THE COASTAL BEND AND THE WATERS ALONG THE LOWER TEXAS COAST. 4 TO 7 DEGREES WARMER DOWN HERE IS THE DIFFERENCE BETWEEN SEA FOG AND NO FOG (JUST HAZE)...AND THESE WARMER TEMPERATURES REDUCE THE EFFECT OF THE MARINE LAYER WHICH KEEPS AIR MIXED AND FOG-FREE. 52/BSG && .AVIATION...MAIN ISSUES ARE CEILING/VISIBILITY EARLY AND WIND LATE. BASED ON LATEST SOUNDING AND OBSERVATIONS EXPECT THE OVERNIGHT TO FEATURE HAZE VS. TRUE FOG...AND THAT'S IF THE HAZE CAN REDUCE VISIBILITY SIGNIFICANTLY GIVEN A STEADY SOUTHEAST WIND AT 13 TO 18 KNOTS AT ALL TERMINALS. FOR NOW...RETAINED THE MVFR (4-5SM) VISIBILITY...MORE LIKELY AT KBRO THAN KHRL/KMFE...BUT PLACED CEILINGS AT 1200 (LOW MVFR) RATHER THAN IFR BASED ON GFS/ECMWF FORECAST SOUNDING SATURATION LEVELS COMBINED WITH THE STRENGTHENING LOW LEVEL JET THAT KEEPS THE MIXING GOING AND HOLDS CEILINGS FROM DROPPING. THEY MAY FLIRT WITH HIGH IFR (800 FEET) BUT DECIDED AGAINST A TEMPORARY CONDITION FOR NOW. WIND IS THE BIG STORY SATURDAY. BASED ON DISCUSSION ABOVE...AND TIMED WITH EXPECTED EROSION OF THE LOW DECK WITH THE ARRIVAL OF SPEEDIER FLOW IN THE MIXED LAYER...HAVE PUNCHED UP >25 KNOT SUSTAINED WINDS BY 18Z AT ALL TERMINALS WITH GUSTS TO 35 KNOTS IN SLIGHTLY SUNNIER KHRL/KMFE. WITH DAYTIME HEATING SHOULD BE SOME DECENT CHOPPINESS/BUMPS ON TAKEOFF AND LANDING. 52/BSG && .PREV DISCUSSION... /ISSUED 355 PM CST FRI DEC 25 2015/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...WATER VAPOR IMAGERY SHOWS A SHARP 500MB TROUGH AXIS MOVING ACROSS THE INTERMOUNTAIN WEST THIS AFTERNOON. THE MID LEVEL TROUGH WILL DIG SOUTHEAST...WITH A CUT OFF LOW DEVELOPING OVER SOUTHERN ARIZONA...NEW MEXICO AND NORTHWEST MEXICO...ON SATURDAY. THIS FEATURE WILL CONTINUE TO TRACK AND LIFT EAST AND NORTHEAST THROUGH THE WEEKEND. THE APPROACHING 500MB LOW WILL SUPPORT PRESSURE FALLS OVER WEST TEXAS RESULTING IN STRENGTHENING LOW LEVEL WINDS THROUGH SATURDAY NIGHT. VERY LIMITED MOISTURE AND A FAIRLY DRY SOUTHWEST FLOW OVERHEAD WILL TEND TO LIMIT INSTABILITY AND THUS RAIN CHANCES THROUGH SATURDAY NIGHT. MODERATE SOUTHEAST WINDS AND LOW LEVEL CU AND STRATUS MIXING OUT HAS ALLOWED TEMPERATURES TO CLIMB INTO THE MID TO UPPER 80S...EXCEPT FOR MID 70S ACROSS THE FAR WEST DUE TO SOME LINGERING STRATUS...THIS AFTERNOON. LOW TEMPERATURES TONIGHT WILL GENERALLY BE IN THE 70S UNDER MOSTLY CLOUDY SKIES. FOG WILL BE LESS OF AN ISSUE TONIGHT DUE TO STRONGER SOUTHEAST WINDS...BUT PATCHY FOG COULD FORM IN SOME AREAS. SATURDAY WILL BE MAINLY DRY WITH STRONG SOUTH-SOUTHEAST WINDS ALONG THE COAST...IN THE 20 TO 30 OR EVEN 25 TO 35 MPH RANGE SATURDAY AFTERNOON. A WIND ADVISORY WILL BE POSSIBLE FOR EASTERN SECTIONS WITH BREEZY TO WINDY CONDITIONS FARTHER INLAND. HIGH TEMPERATURES WILL RANGE FROM THE MID 80S TO LOWER 90S...WHICH IS 10 TO 15 DEGREES ABOVE NORMAL FOR LATE DECEMBER. STRONG SOUTH-SOUTHEAST CONTINUE INTO SATURDAY NIGHT WITH POSSIBLE WIND ADVISORY CONDITIONS CONTINUING. LOW TEMPERATURES EXPECTED TO RANGE FROM THE MID 60S WEST TO THE MID 70S NEAR THE COAST. THE COLD FRONT APPROACHES AND MOVES INTO THE FAR NORTHERN RANCHLANDS BEFORE DAWN ON SUNDAY. LONG TERM /SUNDAY THROUGH FRIDAY/...THE LARGE AND WELL DEVELOPED 500 MB CLOSED LOW OVER WEST TX WILL PUSH EAST OVER THE REST OF THE STATE SUN WHICH WILL USHER THROUGH A STRONG COLD FRONT THROUGH THE RGV SUN MORNING. THIS LARGE 500 MB CLOSED LOW WILL THEN LIFT OUT QUICKLY TO THE NORTHEAST ON MON AND TUES. ON ITS HEELS ANOTHER STRONG 500 MB TROUGH AXIS WILL DIG SOUTH AND EAST OVER THE DESERT SW AND WEST TX ON TUES. THIS TROUGH WILL PUSH ANOTHER REINFORCING SHOT OF COOLER AIR INTO DEEP SOUTH TX WED AND WED NIGHT. FOR THURS AND FRI A BROAD AND DEEP TROUGH WILL BE REINFORCED OVER THE CENTRAL PORTION OF THE LOWER 48 STATES BY SHORT WAVES ROTATING THROUGH THE OVERALL FLOW PATTERN. THIS WILL MAINTAIN WEAK TO MODERATE CAA OVER THE RGV. SOME WEAK SURFACE COASTAL TROFFING MAY ALSO BOOST UP THE POPS A BIT DURING THE LATTER HALF OF NEXT WEEK. DEEP LAYER MOISTURE AND INSTABILITY VALUES REMAIN PRETTY LIMITED AHEAD OF THIS SYSTEM AND ALSO IN THE WAKE OF THE STRONG FROPA EARLY SUN. SO DESPITE THE STRONG MID LEVEL DYNAMICS EXPECT THE OVERALL RAIN CHCS WILL REMAIN PRETTY LIMITED THROUGHOUT NEXT WEEK DUE TO THE LIMITED MOISTURE VALUES. SOME DIFFERENCES SHOW UP IN THE MODEL GUIDANCE CONCERNING THE MAX AND MIN TEMPS THROUGHOUT THE LONG RANGE PERIOD. THE FIRST ISSUE CONCERNS THE HIGHS FOR SUN. THE ECMWF IS GOING FOR A LITTLE FASTER FROPA VERSUS THE GFS AND ACCORDINGLY BOTH THE MODELS DISAGREE QUITE A BIT ON THE HIGH TEMP WITH THE GFS COMING IN MUCH WARMER DUE TO A LITTLE BIT SLOWER FROPA. REGARDLESS THE HIGH TEMP ON SUN WILL LIKELY OCCUR EARLY IN THE DAY WITH NEAR STEADY OR FALLING TEMPERATURES OCCURRING LATER IN THE DAY. IF THE FRONT IS DELAYED A FEW HOURS VERSUS MODEL GUIDANCE TIMING...HIGHS ON SUNDAY MORNING COULD REACH INTO THE 80S DUE TO SOME DOWNSLOPING EFFECTS OFF OF THE MOUNTAINS IN NE MEXICO. THE GFS AND ECMWF MODELS ARE IN DECENT AGREEMENT FOR MAXES AND MINS FOR MON-WED. THEN LARGER DISCREPANCIES START SHOWING UP BETWEEN THEM ON THUR AND FRI WITH THE GFS SHOWING STRONGER CAA VERSUS THE ECMWF. AFTER THE FROPA SUN WILL OPT FOR A GENERAL 50/50 MODEL BLEND BETWEEN THE GFS AND ECMWF. RUN TO RUN CONSISTENCY WITH THE GFS MEX MOS TEMPS AND POPS IS ONLY FAIR AT THIS TIME. SO OVERALL FORECAST CONFIDENCE IN THE LONGER TERM PERIOD IS ONLY AVERAGE DUE TO THE OVERALL MODEL DIFFERENCES. MARINE...NOW THROUGH SATURDAY NIGHT...A WEAK TO MODERATE GRADIENT PREVAILS ALONG THE LOWER TEXAS COAST THIS AFTERNOON RESULTING IN LIGHT TO MODERATE SOUTHEAST WINDS AND MODERATE SEAS. THE GRADIENT WILL BEGIN TO TIGHTEN TONIGHT AS LOW PRESSURE DEVELOPS ACROSS WEST TEXAS. THIS WILL ALLOW WINDS AND SEAS TO INCREASE TO EXERCISE CAUTION CRITERIA BY MIDNIGHT...WITH SMALL CRAFT ADVISORY CONDITIONS DEVELOPING AROUND SUNRISE INTO MID SATURDAY MORNING. MARINE CONDITIONS BECOME MORE ADVERSE BY SATURDAY NIGHT WITH SOLID SMALL CRAFT ADVISORY CONDITIONS ACROSS ALL OF THE LOWER TEXAS COASTAL WATERS. STRONG SOUTH-SOUTHEAST WINDS OF 25 TO 30 KNOTS WITH GALE FORCE GUSTS AND WAVE HEIGHTS BUILDING TO 8 TO 10 FEET OFFSHORE. SUNDAY THROUGH WEDNESDAY...WITH THE FROPA OCCURRING EARLY SUN VERY HAZARDOUS MARINE CONDITIONS WILL PREVAIL THROUGHOUT THE DAY AS STRONG NW WINDS BUILD OVER THE MARINE LOCATIONS IN THE WAKE OF THE FRONT. THE PGF WILL BE STRONG ENOUGH AFTER THE FRONT TO POSSIBLY PUSH CONDITIONS UP INTO GALE CRITERIA LATE SUN AND SUN NIGHT. THE PGF WILL THEN WEAKEN QUICKLY LATE MON ALLOWING THE WINDS AND SEAS TO DECREASE BELOW SCA/GALE LEVELS. THE SURFACE HIGH WILL SHIFT QUICKLY EASTWARDS ON TUES WHICH WILL ALLOW A RETURN OF A PRETTY WEAK ONSHORE FLOW KEEPING FAIRLY LOW WINDS AND SEAS IN PLACE FOR THAT DAY. HOWEVER THESE CALM CONDITIONS WILL BE PRETTY SHORT LIVED AS THE SECONDARY PUSH OF HIGH PRESSURE FROM THE NORTH WILL OCCUR ON WED RESULTING IN ANOTHER INCREASE IN WINDS AND SEAS POSSIBLY REQUIRING ANOTHER ROUND OF SCA ESPECIALLY FOR THE OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 74 83 74 75 / 10 10 10 20 BROWNSVILLE 74 84 75 76 / 10 10 10 20 HARLINGEN 74 85 74 76 / 10 10 10 20 MCALLEN 73 87 72 73 / 10 10 10 20 RIO GRANDE CITY 71 90 69 71 / 10 10 10 20 SOUTH PADRE ISLAND 73 78 72 74 / 10 10 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Dec 25, 5:21 PM CST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 521 PM CST FRI DEC 25 2015 TXZ250-251-253>257-261130- BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- 521 PM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY THROUGH SUNDAY... WIND: SOUTH WINDS WILL RAPIDLY INCREASE BETWEEN 9 AM AND NOON SATURDAY AND REACH 30 TO 40 MPH WITH GUSTS TO 45 MPH IN EXPOSED LOCATIONS FOR MUCH OF THE AFTERNOON AND MOST OF THE NIGHT. MINOR DAMAGE IS POSSIBLE TO LOOSE LIGHTWEIGHT ITEMS LEFT OUTDOORS. WINDS WILL SHIFT FROM THE NORTHWEST SUNDAY...ALSO AT 30 TO 40 MPH WITH HIGHER GUSTS...AND CONTINUE AT 25 TO 35 MPH OVERNIGHT. MONDAY... CHILL: THE COMBINATION OF GUSTY NORTHWEST WINDS AND TEMPERATURES FALLING TO THE LOWER 40S WILL BRING WIND CHILL INDEX VALUES TO BETWEEN 30 AND 36 DEGREES BY DAYBREAK MONDAY...CONTINUING THROUGH 9 AM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248-249-252-261130- ZAPATA-JIM HOGG-STARR- 521 PM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY THROUGH SUNDAY... WIND: SOUTH WINDS WILL RAPIDLY INCREASE BETWEEN 9 AM AND NOON SATURDAY AND REACH 20 TO 30 MPH WITH GUSTS TO 35 MPH IN EXPOSED LOCATIONS FOR MUCH OF THE AFTERNOON AND MOST OF THE NIGHT. MINOR DAMAGE IS POSSIBLE TO LOOSE LIGHTWEIGHT ITEMS LEFT OUTDOORS. WINDS WILL SHIFT FROM THE NORTHWEST BEFORE NOON SUNDAY...AND INCREASE TO 30 TO 40 MPH WITH GUSTS TO 45 MPH...AND CONTINUE AT 20 TO 35 MPH OVERNIGHT. MONDAY... CHILL: THE COMBINATION OF GUSTY NORTHWEST WINDS AND TEMPERATURES FALLING TO THE MID TO UPPER 30S WILL BRING WIND CHILL INDEX VALUES TO BETWEEN 25 AND 33 DEGREES BY DAYBREAK MONDAY...CONTINUING THROUGH 9 AM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-261130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 521 PM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT SMALL CRAFT MAY NEED TO EXERCISE CAUTION AFTER MIDNIGHT AS WINDS INCREASE ABOVE 15 KNOTS WITH GUSTS ABOVE 20 KNOTS...AND SEAS BUILD TO 6 FEET MAINLY BEYOND 20 NAUTICAL MILES OFFSHORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY AND SATURDAY NIGHT...SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH HIGHER GUSTS SATURDAY AFTERNOON...AND 25 TO 30 KNOTS WITH SOME GALE FORCE GUSTS SATURDAY NIGHT. LAGUNA WATERS WILL BECOME ROUGH TO VERY ROUGH WITH WAVES UP TO 3 FEET IN THE CENTER CHANNEL SATURDAY NIGHT...AND GULF SEAS WILL REACH 10 FEET OR MORE SATURDAY NIGHT. THESE CONDITIONS WILL BE VERY DANGEROUS FOR SMALL CRAFT OPERATORS. SUNDAY THROUGH MONDAY: VERY TO EXTREMELY DANGEROUS CONDITIONS FOR SMALL CRAFT ARE LIKELY. WINDS WILL SHIFT FROM THE NORTHWEST AND INCREASE NEAR OR ABOVE GALE FORCE BY LATE AFTERNOON AND CONTINUE THROUGH EARLY MONDAY BEFORE GRADUALLY DIMINISHING TO 20 TO 25 KNOTS MONDAY AFTERNOON...AND QUICKLY BELOW 20 KNOTS MONDAY NIGHT. VERY ROUGH WATERS ARE EXPECTED ON THE LAGUNA MADRE...AND SEAS WILL CONTINUE AT 8 TO 12 FEET...UP TO 14 FEET BEYOND 20 NAUTICAL MILES OFFSHORE...SUNDAY NIGHT THROUGH MONDAY. WEDNESDAY AND THURSDAY: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS AND SEAS BUILD TOWARD 7 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 52/BSG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 9:56 PM CST | Small Craft Advisory | BRO | 38 hr | |
| Dec 26, 3:28 AM CST | Gale Watch | BRO | 12 hr | |
| Dec 26, 3:28 AM CST | Small Craft Advisory | BRO | 33 hr | |
| Dec 26, 3:49 PM CST | Gale Warning | BRO | 41 hr | |
| Dec 26, 3:49 PM CST | Gale Warning | BRO | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.